# SDR CHQA20120628208

- Difficulty date: June 28, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 29,203 hours, 23,625 cycles
- Engine: Allsn AE3007A
- Engine time: 15,578 hours, 13,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523051411
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A HOLE WAS FOUND IN FRAME 65 ON THE RIGHT SIDE NEAR STRINGER 12R.  MAINTENANCE INSTALLED A NEW REPAIR DOUBLER IN ACCORDANCE WITH ETD2012-145-009260.
